# SDR SWAA120390

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 28,013 hours, 16,394 cycles
- Engine: Ge CFM567B24
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -- AFTER T/O AWA NORMAL INITIAL CLIMB L/O AT 9000FT AND 250 KIAS.  WHEN CLEARED FOR FURTHER CLIMB RR CLIMB NR 1 ADVANCED NORMALLY NR 2 ENGINE FAILED TO RESPOND OR ROLLED BACK SLIGHTLY.  REMOVED AND REPLACED NR 2 ENG HMU AND FUEL PUMP ASSY IAW MM.
